# SDR AALA202502175017

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 62,745 hours, 25,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TRANSIT, FRENCH CIVIL AVIATION FOUND EMERGENCY LIGHT AT ROW 28ABC NOT WORKING. EMERGENCY LIGHT ROW 28ABC FIXED AND TESTED TEST GOOD.
